ON THE GENERALIZATION OF (∈, ∈ \(\vee\)q)-INTUITIONISTIC FUZZY BI-IDEALS OF SEMIGROUPS

Authors

  • M. Sajjad Ali Khan Hazara University - Department of Mathematics
  • Asad Ali Hazara University - Department of Mathematics
  • Fazli Amin Hazara University - Department of Mathematics
  • Khaista Rahman Hazara University - Department of Mathematics
  • Saleem Abdullah Abdul Wali Khan University - Department of Mathematics
  • Fawad Hussain Abbottabad University of Science and Technology - Department of Mathematics

Abstract

In this article, we introduce the notion of (∈, ∈ \(\vee\)qk)-intuitionistic fuzzy subsemigroup, (∈, ∈ \(\vee\)qk)-intuitionistic fuzzy left (resp. right) ideals, (∈, ∈ \(\vee\)qk)-intuitionistic fuzzy bi-ideals and (∈, ∈ \(\vee\)qk)-intuitionistic fuzzy (1, 2)-ideals and study some of its properties.  We study the related properties of the (∈, ∈ \(\vee\)qk)-intuitionistic fuzzy bi-ideals, (1, 2)-ideals and in particular, an (∈, ∈ \(\vee\)qk)-fuzzy bi-ideals and (1, 2)-ideals in semigroups will be investigated.

Downloads

Published

2019-02-27

How to Cite

Khan, M. S. A., Ali, A., Amin, F., Rahman, K., Abdullah, S., & Hussain, F. (2019). ON THE GENERALIZATION OF (∈, ∈ \(\vee\)q)-INTUITIONISTIC FUZZY BI-IDEALS OF SEMIGROUPS. Italian Journal of Pure and Applied Mathematics, 41, 116–142. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7143

Issue

Section

Articoli - Forum Editrice